MAUDE Adverse Event Report: B. BRAUN AVITUM AG PERFUSOR®; PUMP, INFUSION

B. BRAUN AVITUM AG PERFUSOR®; PUMP, INFUSION
Catalog Number 8713031U
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Test result(s): [ ] defect confirmed [x] defect not confirmed.Results description: technical evaluation of the device did not identify any nonconformances or device performance problems which would directly contribute to the reported event.Volumetrics of 100ml/hr and 10ml and 50ml syringe tested in spec at 9.97ml or 99% of expected accuracy.Volumetrics of 0.39ml/hr and 0.39ml tested in spec 0.39ml.
 
Event or Problem Description
As reported by the user facility: "nipride gtt ordered to be increased.This rn attempting to scan syringe for epic mar documentation, barcode was unable to be scanned and this rn needed to rotate syringe to scan.Line clamped, and syringe scanned.Pump reprogrammed and syringe replaced.When lever reached end of syringe, gave small "tap" to end of syringe, resulting in small bolus of nipride reaching patient.Patient blood pressure dropped to 40/20s per arterial line.".

Brand Name
PERFUSOR®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key23367803
Report Number9610825-2025-00612
Device Sequence Number10089619
Product Code FRN
UDI-Device Identifier04046964797958
UDI-Public(01)04046964797958(11)240110(10)97060587K3
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713031U
Device Lot Number97060587K3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown